# SDR SWAA2024050783116

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 61,031 hours, 39,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY SLIDE CAME OUT OF CASE.<[01] REINSTALLED FWD DOOR SLIDE AMM 25-61-01 & MT 725-61-06
